# SDR ASAA2018092106257

- Difficulty date: September 10, 2018
- Submitted: September 26, 2018
- Operation: Air carrier
- Aircraft: N563AS
- Make and model: Boeing 737890
- Aircraft serial: 35180
- Aircraft time: 45,190 hours, 13,571 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A55048
- Condition: Corroded
- Location: Bs 947
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WET AREA FLOOR BEAM STA. 947 HAS A CORROSION PIT O/B OF RH LAV. MOUNT. GROUNDED - YES. REPAIRED FLOOR BEAM HORIZONTAL FLANGE IAW 737-800 SRM 53-70-51-2R-5.
